# SDR FDEA201012014530

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 60,499 hours, 13,531 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DUE TO ENG NR 3 FUEL FILTER AND MASTER CAUTION  LIGHT . SPEED 50 KTS. NO MAX BREAKING RECEIVED.   R & R FUEL FILTER PRESSURE SWITCH.
